# SDR CALA2016121901092

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 25,044 hours, 8,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 121818
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOP IN THE FWD ENTRYWAY AND G-7 GALLEY. REMOVED AND REPLACED OLD S/N 69948 WITH NEW S/N 121818 BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
